Title

Relative Errors Versus Residuals of Approximate Solutions of Weighted Least Squares Problems in Hilbert Space

Document Type

Article

Publication Date

8-1-2002

Department

Mathematics

Abstract

We give some lower and upper bounds in terms of residuals for the perturbation of general consistent systems of linear operator equations and weighted least squares problems in Hilbert space. (C) 2002 Elsevier Science Ltd. All rights reserved.

Publication Title

Computers & Mathematics With Applications

Volume

44

Issue

3-4

First Page

407

Last Page

411